# SDR AUS20010731

- Difficulty date: July 12, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Skrsky S76C
- Engine: Tmeca ARRIEL1S
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 0292005250
- Condition: Failed
- Location: Nacelle
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, T, J
- Precautionary procedure: A

## Discrepancy

(AUS) ENGINE SUFFERED SEVERE INTERNAL FAILURE. COMPRESSOR AND TURBINE SEIZED. GAS GENERATOR AND POWER TURBINE BLADES BADLY DAMAGED. EXTERNAL DAMAGE ALSO EVIDENT.
